# SDR FDEA201104141484

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 40,377 hours, 27,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: FXA53986743205
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE INTERNAL FOUND 1 RIB CRACKED AT FR86 STR32R.  REMOVED THE CRACKED RIB.  FABRICATED A NEW RIB FOR REPLACEMENT IAW SRM 51-72-10 AND IAW DWG A53986743205.
